MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC ELITA; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC ELITA; POWERED LASER SURGICAL INSTRUMENT
Model Number EL2022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Clouding/Hazing (1878); Blurred Vision (2137)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2-date of birth: unknown, information not provided.Section a3b, a4, and a5: unknown, information not provided.Section d4: model number, serial number: unknown, information not provided.Section d6a: if implanted, give date: not applicable as this is not an implantable device.Section d6b: if explanted, give date: not applicable as this is not an implantable device.Section e1: phone number: (b)(6).Section h3: other 81: product evaluation was not performed because the product has not been received.If product is received after initial closure, the product investigation (pi) and complaint (cp) (if necessary) may be re-opened to complete the return investigation.The complaint issue reported could not be confirmed.Based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.No nonconformity report, documentation or labeling changes, and further escalations are required.Johnson & johnson surgical vision will continue to monitor these types of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that after one month post-op, the patient was having cornea haze with foggy vision and low contrast visual acuity (va) in white background.The patient's pre-op best corrected visual acuity (bcva) was -3.75 d (6/6) and the prescribed plan was -4.5 d for the left (os) eye.There was no patient injury.The directions for use were followed.The patient was prescribed artificial tears, steroids, non-steroidal anti-inflammatory drugs (nsaids), and betamethasone sodium phosphate neomycin (sulfate).No further information is available.

Brand Name
ELITA
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20429856
Report Number3012236936-2024-000275
Device Sequence Number8420621
Product Code GEX
UDI-Device Identifier05050474738553
UDI-Public(01)05050474738553
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K063682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEL2022
Device Catalogue Number0155-1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexFemale
Patient RaceAsian